# SDR AALA20140127011

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 57,339 hours, 6,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RT SIDE EMERGENCY FLOOR PROXIMITY LIGHT DAMAGED.  R & R FWD GALLEY EMERGENCY PROXIMITY LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
